# SDR FDEA201101260371

- Difficulty date: January 26, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516350344
- Condition: Misrepaired
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT BS 1183 BULKHEAD LBL 50 WL 223.67 FOUND DURING WC 7-5100-7-5005 PT2   REPAIR IDENTIFICATION, CLASSIFICATION, AND TRACKING TO BE NON CONFORMING. REMOVED REPAIR AT BS 1183 BULKHEAD LBL 50 WL 223.67, FABRICATED NEW REPAIR AND FILLER.  INSTALLED REPAIR DOUBLER IAW EA 7-5310-123576.
